RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Phys. Rev. A, 2017, Volume 95, 32127, 8 pages (Mi phra18)  

Necessary condition for incompatibility of observables in general probabilistic theories

Sergey N. Filippovab, Teiko Heinosaaric, Leevi Leppäjärvi

a Institute of Physics and Technology, Russian Academy of Sciences, Moscow, Russia
b Moscow Institute of Physics and Technology, Dolgoprudny, Moscow Region, Russia
c Turku Centre for Quantum Physics, Department of Physics and Astronomy, University of Turku, 20014 Turku, Finland

Funding Agency Grant Number
Academy of Finland
Russian Foundation for Basic Research 16-37-60070 mol-a-dk
The authors wish to thank Michal Sedlak and Mario Ziman for clarifying discussions concerning PPOVMs and Tom Bullock on useful comments on the manuscript. S.N.F. acknowledges the support of the Academy of Finland for a mobility grant to conduct research in the University of Turku, where this article was initiated. S.N.F. is grateful to the University of Turku for kind hospitality. S.N.F. thanks the Russian Foundation for Basic Research for partial support under Project No. 16-37-60070 mol-a-dk.


DOI: https://doi.org/10.1103/PhysRevA.95.032127


Bibliographic databases:

ArXiv: 1609.08416
Document Type: Article
Received: 07.10.2016
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/phra18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

  •  
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019